# SDR 9803051148

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Fus 1368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT PRESSURE BULKHEAD IN THE CENTER WHEEL WELL AT FS 1368.  REPAIRED PER EA 11-154567.
